# SDR USAABB08151

- Difficulty date: September 12, 2008
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL  FLT 734  EN-ROUTE PHL TO MAN.  DURING CLIMBOUT FROM PHL, THE CREW RECEIVED AN ASYMMETRICAL TRAILING EDGE FLAP DISAGREE MESSAGE.  THE CREW DECIDED TO RETURN TO FIELD IN PHL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A LEFT WING OUTBOARD FLAP BEARING ASSEMBLY.
